Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the differentiability of arbitrary real-valued set functions. I.


Authors: Harvel Wright and W. S. Snyder
Journal: Trans. Amer. Math. Soc. 145 (1969), 439-454
MSC: Primary 28.16
MathSciNet review: 0251185
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.16

Retrieve articles in all journals with MSC: 28.16


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0251185-9
Article copyright: © Copyright 1969 American Mathematical Society